# SDR ABXA060296

- Difficulty date: October 19, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N748AX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 69,749 hours, 32,774 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 145T875514
- Condition: Cracked
- Location: Bs 977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK 3.5 INCH LONG AT FS 977 AFT SIDE WL 30 RIGHT ON CANTED BULKHEAD SKIN RUNNING LENGTH WISE ALONG STIFFENER.  REPAIRED AREA IAW B767 SRM 53-50-51.
